# SDR VNAA202403230001

- Difficulty date: March 23, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N959
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15379
- Aircraft time: 16,801 hours, 12,708 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3180581
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR, ANGLE C FORWARD CLIP FOUND CORROSION.  REMOVED PAX DOOR ANGLE C FORWARD CLIP IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. LOCATED DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR ANGLE C FORWARD CLIP P/N:601R318058-1 IAW CRJ900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
